Back

Title
  • ja Generators for the Algebra of Holomorphic Functions in Certain Pseudoconvex Domains
Creator
    • Adachi, Kenzo
Description
  • Other Let D be a bounded strictly pseudoconvex domain in Cn with smooth boundary. Suppose that h, f1,......, fm are holomorphic functions in D. In this paper we shall show that there exist giεAp(D), (1≦p<∞) such that h=m∑i=1gihi provided that h, f1,......, fm satisfy some conditions. We also study the case where D is some convex domain.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.40, p.5-11; 1989
Publisher 長崎大学教育学部
Date
    Created2020-12-21 , Issued1989-02-28
Language
  • eng
Resource Type departmental bulletin paper
Version Type VoR
Identifier URI http://hdl.handle.net/10069/32442
Relation
  • isIdenticalTo NAID 40002768782
Journal
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 40, 5-11
File
Oaidate 2021-02-17